MAUDE Adverse Event Report: STRYKER SUSTAINABILITY SOLUTIONS, INC. STEERABLE DIAGNOSTIC EP CATHETER SUPER LARGE CURL, 7F; CATHETER, RECORDING, ELECTRODE, REPROCESSED

STRYKER SUSTAINABILITY SOLUTIONS, INC. STEERABLE DIAGNOSTIC EP CATHETER SUPER LARGE CURL, 7F; CATHETER, RECORDING, ELECTRODE, REPROCESSED
Model Number N/A
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/17/2025
Type of Reportable Event Malfunction
Event or Problem Description
During atrial flutter ablation procedure, it was reported that livewire could not easily be placed in desired location.At one point, different sheaths were used as dilators, eventually it was determined that the catheter placement was not adequate, had to be removed, and dr [redacted] asked for another livewire.Livewire in report was removed and another placed without issue.

Brand Name
STEERABLE DIAGNOSTIC EP CATHETER SUPER LARGE CURL, 7F
Common Device Name
CATHETER, RECORDING, ELECTRODE, REPROCESSED
Manufacturer (Section D)
STRYKER SUSTAINABILITY SOLUTIONS, INC.
1810 w. drake dr
tempe AZ 85283
MDR Report Key21873148
Report Number21873148
Device Sequence Number8742308
Product Code NLH
UDI-Device Identifier00885825007263
UDI-Public(01)00885825007263
Combination Product (Y/N)N
Initial Reporter StateFL
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Risk Manager
Type of Report Initial
Report Date (Section B) 04/15/2025
Report Date (Section F) 04/15/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberN/A
Device Catalogue Number401904
Device Lot Number5456689
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? Yes
Event Location Hospital
Date Report to Manufacturer04/21/2025
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date04/21/2025
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient Age82 YR
Patient SexUnknown
Patient Weight100 KG
Date Report Sent to FDA04/15/2025